Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 23, NWS Mobile, AL

March 26, 2014

NWS Mobile, AL issued this small craft advisory at Mar 26, 2014, 4:19 PM CDT. It took effect at Mar 27, 2014, 9:00 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2014, 4:19 PM CDT (21:19 UTC)
In effect from
Mar 27, 2014, 9:00 AM CDT
Expired
Mar 28, 2014, 1:00 PM CDT
In force
28 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WHUS74 KMOB 262119
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
419 PM CDT WED MAR 26 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY THURSDAY AND
THURSDAY EVENING...

.A STRONG SOUTHEAST WIND FLOW WILL DEVELOP OVER THE MARINE AREA ON
THURSDAY AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. SEAS UP TO
8 FEET WILL BE POSSIBLE FROM 0 TO 60 NM OUT. WINDS WILL BEGIN TO
DIMINISH LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING.

GMZ630>635-650-655-670-675-270600-
/O.NEW.KMOB.SC.Y.0023.140327T1400Z-140328T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
419 PM CDT WED MAR 26 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 1 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 1 AM CDT
FRIDAY. 

* WINDS: SOUTHERLY WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS. 

* SEAS: BUILDING TO 6 TO 8 FEET FROM O TO 60 NM OUT. ROUGH CONDITIONS
  OVER INLAND BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
550 
WHUS74 KMOB 270300
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1000 PM CDT WED MAR 26 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY THURSDAY
AND THURSDAY EVENING...

.A STRONG SOUTHEAST WIND FLOW WILL DEVELOP OVER THE MARINE AREA
ON THURSDAY AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST.
SEAS UP TO 8 FEET WILL BE POSSIBLE WELL OFFSHORE. WINDS WILL BEGIN
TO DIMINISH LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING.

GMZ630>635-650-655-670-675-271200-
/O.CON.KMOB.SC.Y.0023.140327T1400Z-140328T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1000 PM CDT WED MAR 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
1 AM CDT FRIDAY. 

* WINDS: SOUTHERLY WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 
  KNOTS.

* SEAS: BUILDING TO 6 TO 8 FEET. ROUGH CONDITIONS OVER INLAND BAYS
  AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
193 
WHUS74 KMOB 270912
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
412 AM CDT THU MAR 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT
ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...

.A STRONG SOUTHEAST WIND WILL DEVELOP OVER THE MARINE AREA TODAY.
SEAS WILL BUILD TO 5 TO 8 FEET THIS AFTERNOON AND EVENING. WINDS AND
SEAS ARE CURRENTLY EXPECTED TO DIMINISH TO JUST BELOW ADVISORY LEVELS
ON FRIDAY.

GMZ650-655-670-675-271700-
/O.EXT.KMOB.SC.Y.0023.140327T1400Z-140328T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
412 AM CDT THU MAR 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
7 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 7 AM CDT FRIDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS AND GUSTY. 

* SEAS: BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-271700-
/O.CON.KMOB.SC.Y.0023.140327T1400Z-140328T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
412 AM CDT THU MAR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 1 AM CDT FRIDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS AND GUSTY.

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
888 
WHUS74 KMOB 271659
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1159 AM CDT THU MAR 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH
TONIGHT ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.A STRONG SOUTHEAST WIND FLOW WILL DEVELOP OVER THE MARINE AREA
TODAY. SEAS WILL BUILD TO 5 TO 8 FEET THIS AFTERNOON AND EVENING.
WINDS AND SEAS ARE CURRENTLY EXPECTED TO DIMINISH TO JUST BELOW
ADVISORY LEVELS ON FRIDAY.

GMZ650-655-670-675-280100-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1159 AM CDT THU MAR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-280100-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1159 AM CDT THU MAR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
131 
WHUS74 KMOB 272341
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
641 PM CDT THU MAR 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH
TONIGHT ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.A STRONG SOUTHEAST WIND FLOW WILL CONTINUE OVER THE MARINE AREA
THROUGH EARLY FRIDAY. SEAS OF 5 TO 8 FEET WILL ALSO CONTINUE THROUGH
TONIGHT. WINDS AND SEAS ARE CURRENTLY EXPECTED TO DIMINISH TO JUST
BELOW ADVISORY LEVELS ON FRIDAY.

GMZ650-655-670-675-281000-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
641 PM CDT THU MAR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-280600-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
641 PM CDT THU MAR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
261 
WHUS74 KMOB 280308
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1008 PM CDT THU MAR 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH
FRIDAY MORNING ACROSS AREA BAYS AND INLAND WATERWAYS AND THROUGH
FRIDAY EVENING ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.A STRONG SOUTHEAST WIND FLOW WILL CONTINUE OVER THE MARINE AREA
THROUGH FRIDAY. SEAS OF 5 TO 8 FEET WILL ALSO CONTINUE THROUGH
FRIDAY EVENING.

GMZ650-655-670-675-281200-
/O.EXT.KMOB.SC.Y.0023.000000T0000Z-140329T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1008 PM CDT THU MAR 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT FRIDAY.

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-281200-
/O.EXT.KMOB.SC.Y.0023.000000T0000Z-140328T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1008 PM CDT THU MAR 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY.

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
169 
WHUS74 KMOB 280936
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
436 AM CDT FRI MAR 28 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH
MIDDAY ACROSS THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS...

.A MODEARTE TO STRONG SOUTHEAST WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH THIS MORNING. SEAS NEAR 7 FEET WILL PERSIST. 

GMZ630>635-281045-
/O.CAN.KMOB.SC.Y.0023.000000T0000Z-140328T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
436 AM CDT FRI MAR 28 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHEAST WINDS ARE EXPECTED TO REMAIN JUST BELOW ADVISORY LEVELS
THROUGH TODAY. HOWEVER...SMALL CRAFT SHOULD CONTINUE TO EXERCISE
CAUTION.

$$

GMZ650-655-670-675-281800-
/O.EXT.KMOB.SC.Y.0023.000000T0000Z-140328T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
436 AM CDT FRI MAR 28 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
647 
WHUS74 KMOB 281628
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1128 AM CDT FRI MAR 28 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH
MIDDAY ACROSS THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS...

.A MODERATE TO STRONG SOUTHEAST WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH THIS MORNING. SEAS NEAR 7 FEET WILL PERSIST.

GMZ650-655-670-675-281800-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-140328T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1128 AM CDT FRI MAR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 11:58 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Mar 26, 11:58 AM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1158 AM CDT WED MAR 26 2014

.UPDATE...EXPECT CONSIDERABLE HIGH CLOUDINESS FOR THE REST OF TODAY.
LATEST SATELLITE LOOPS SHOWING BETTER HIGH CLOUDS MOVING IN FROM THE
WEST WHICH IS ABOUT 6 HOURS EARLIER THAN MOST OF THE CURRENT
GUIDANCE. ALSO BACKED OFF ON THE AFTERNOON HIGHS DUE TO
CLOUDS...LOWERING MOST AREAS A DEGREE OR TWO. 32/EE

&&

.AVIATION...[26.18Z ISSUANCE]...VFR CONDITIONS THROUGH 27.18Z.
EXPECT INCREASING MID TO HIGH CLOUDS THROUGH THE FORECAST PD. WINDS
WILL BE MOSTLY EAST TO SOUTHEAST THIS AFTERNOON AND TONIGHT AT 6 TO
10 KTS BECOMING MOSTLY SOUTHEAST AFTER SUNRISE THU INCREASING 15 TO
20 KTS WITH HIGHER GUSTS. A WIND ADVISORY MAY BE NEEDED DURING THE
DAY ON THU. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      59  44  71  61  77 /  00  10  10  70  60
PENSACOLA   59  47  68  63  75 /  00  05  10  70  60
DESTIN      58  48  67  63  74 /  00  00  10  70  60
EVERGREEN   59  37  71  59  75 /  00  05  05  70  60
WAYNESBORO  60  41  72  59  77 /  00  10  20  70  50
CAMDEN      58  37  70  58  75 /  00  05  10  70  60
CRESTVIEW   61  36  72  60  76 /  00  00  05  70  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
     MOBILE...WASHINGTON...WILCOX...

FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 26, 10:55 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1055 AM CDT WED MAR 26 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271600-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1055 AM CDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A HIGH RISK OF RIP CURRENTS ON THURSDAY ALONG THE BEACHES OF
ALABAMA AND NORTHWEST FLORIDA. AN ELEVATED RIP CURRENT RISK IS ALSO
EXPECTED FRIDAY AND SATURDAY.

AN INCREASE IN SHOWERS AND THUNDERSTORMS IS EXPECTED THURSDAY NIGHT
THROUGH SATURDAY MORNING. WHILE THE OVERALL THREAT FOR SEVERE WEATHER
IS LOW...A FEW STRONG STORMS WILL BE POSSIBLE. THE MAIN STORM
THREATS WILL BE GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND FREQUENT
LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH TUESDAY.

GMZ630>635-650-655-670-675-271600-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1055 AM CDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

OFFSHORE FLOW DIMINISHES ACROSS THE COASTAL WATERS THIS MORNING.
HOWEVER...A STRENGTHENING ONSHORE FLOW DEVELOPS LATE TONIGHT AND
SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG ONSHORE FLOW THURSDAY THROUGH FRIDAY WILL RESULT IN
HAZARDOUS CONDITIONS FOR SMALL CRAFT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
COASTAL WATERS THURSDAY NIGHT THROUGH SATURDAY MORNING. GUSTY
WINDS...FREQUENT LIGHTNING STRIKES...AND HEAVY DOWNPOURS CAN BE
EXPECTED WITH THE STRONGER STORMS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 4:33 PM CDTCoastal Flood StatementMOB11 hr

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.